Commentarii Mathematici Helvetici


Full-Text PDF (181 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 3, 2004, pp. 647–658
DOI: 10.1007/s00014-003-0791-8

Published online: 2004-09-30

On (-P P)-constant deformations of Gorenstein surface singularities

Tomohiro Okuma[1]

(1) Yamagata University, Japan

No abstract available for this article.

Keywords: deformation, Gorenstein surface singularity, simultaneous resolution

Okuma Tomohiro: On (-P P)-constant deformations of Gorenstein surface singularities. Comment. Math. Helv. 79 (2004), 647-658. doi: 10.1007/s00014-003-0791-8